Röhmel's equation for quadratic forms.

T.M.K. Davison

Aequationes mathematicae (1987)

  • Volume: 34, page 78-81
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Davison, T.M.K.. "Röhmel's equation for quadratic forms.." Aequationes mathematicae 34 (1987): 78-81. <http://eudml.org/doc/137224>.

author = {Davison, T.M.K.},
journal = {Aequationes mathematicae},
keywords = {commutative ring; quasi-quadratic form},
pages = {78-81},
title = {Röhmel's equation for quadratic forms.},
url = {http://eudml.org/doc/137224},
volume = {34},
year = {1987},

AU - Davison, T.M.K.
TI - Röhmel's equation for quadratic forms.
JO - Aequationes mathematicae
PY - 1987
VL - 34
SP - 78
EP - 81
KW - commutative ring; quasi-quadratic form
UR - http://eudml.org/doc/137224
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.